# SDR SWIA202053104

- Difficulty date: October 1, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N197SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000709
- Aircraft time: 7,306 hours, 4,278 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX DOOR UPPER FORWARD ROLLER STOP GUIDE BRASS BUTTON IS CHAFED.  C-CHECK RO 10/7/2020.  REMOVED AND REPLACED FORWARD PAX DOOR UPPER FORWARD ROLLER STOP GUIDE BRASS BUTTON, REF AMM.
